Ohio, 2012Winter Weather in Ohio, December 28 to 29, 2012
December 28 to 29, 2012 · NWS ILN · 18 events in 18 counties and zones
A low pressure system moved across the Tennessee Valley and into the Appalachians Friday Night through Saturday, December 29th and snow overspread the Ohio Valley. The heaviest snow generally fell along and southeast of Interstate 71, where 4 to 5 inches of accumulation was common.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system moved across the Tennessee Valley and into the Appalachians Friday Night through Saturday, December 29th and snow overspread the Ohio Valley. The heaviest snow generally fell along and southeast of Interstate 71, where 4 to 5 inches of accumulation was common. Northwest of the interstate, snowfall amounts were in the 2 to 4 inch range.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 28, 9:17 PM EST, 43 minutes earlier.
Area forecast discussion, Dec 28, 9:17 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EST FRI DEC 28 2012
.SYNOPSIS...
A TROUGH OF LOW PRESSURE EXTENDING FROM THE GULF COAST TO THE
GREAT LAKES WILL BRING SNOW TONIGHT INTO SATURDAY. HIGH PRESSURE
AND A COLD DRY AIRMASS WILL AFFECT THE REGION ON SUNDAY. A WAVE OF
LOW PRESSURE TRAVELING ALONG A FRONTAL ZONE MAY RESULT IN SNOW ON
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE TROUGH OF LOW PRESSURE EVIDENT OVER THE MISSISSIPPI VALLEY
WILL LIFT THROUGH THE OHIO VALLEY TONIGHT. PRECIPITATION IN
ISENTROPIC LIFT AHEAD OF THE TROUGH WAS MOVING INTO THE ILN
FORECAST AREA THIS EVENING. LATEST RADAR INDICATED AREA OF
PRECIPITATION WAS ALREADY MOVING INTO ILN/S FORECAST AREA. SOME
INDICATION OF A BAND OF HEAVIER SNOW FROM CENTRAL INDIANA NE
THROUGH WEST CENTRAL OH THIS EVENING. WILL MONITOR THIS
DEVELOPMENT IN CASE SNOWFALL TOTALS IN EAST CENTRAL INDIANA AND WEST
CENTRAL OH NEED TO BE ADJUSTED UPWARD. PRCIPITATION WILL START AS
A RAIN/SNOW MIX EXTREME SOUTH...BUT ALL SNOW OTHER LOCATIONS.
PRECIPITATION WILL OVERSPREAD THE ILN AREA FROM SOUTHWEST TO
NORTHEAST THROUGH THE EVENING AND OVERNIGHT. RAIN/SNOW MIX IN
SOME SOUTHERN LOCATIONS EARLY TONIGHT EXPECTED TO CHANGE TO ALL
SNOW AFTER MIDNIGHT AS THE AIRMASS COOLS.
ONLY MINOR CHANGES TO GRID ON UPDATE AS FORECAST LOOKS ON TRACK SO
FAR. MINOR CHANGES TO HOURLY TEMPS...SKY COVER...AND WINDS ONLY.
IT IS ANTICIPATED THAT SNOW ACCUMULATIONS WILL REACH WARNING
CRITERIA OF 4 INCHES IN A BAND FROM SOUTHEAST INDIANA...ACROSS
CINCINNATI AND WILMINGTON...TO FAIRFIELD COUNTY SOUTHEAST OF
COLUMBUS. MOST OF THE REST OF THE AREA SHOULD SEE ABOUT 3
INCHES...WHICH IS IN THE ADVISORY RANGE FOR SNOW ACCUMULATIONS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
STEADY SNOW WILL WIND DOWN FROM WEST TO EAST ON SATURDAY MORNING.
HOWEVER...SNOW SHOWERS WILL PERSIST INTO SATURDAY EVENING IN THE
COLD AND RELATIVELY MOIST NORTHWEST FLOW BEHIND THE DEPARTING
TROUGH. HIGH PRESSURE MOVING ACROSS THE REGION ON SUNDAY WILL
PROVIDE MOSTLY SUNNY SKIES.
TEMPERATURES WILL RISE CLOSE TO FREEZING ON SATURDAY AFTERNOON.
READINGS MAY NOT RISE OUT OF THE 20S ON SUNDAY IN THE COLD AIRMASS
ON THE NORTHERN SIDE OF HIGH PRESSURE.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
SURFACE HIGH WILL HAVE DRIFTED SOUTHEAST OF THE REGION BY MONDAY
MORNING. SOUTHWESTERLY FLOW ON THE BACK SIDE OF THIS SYSTEM WILL
DRAW INCREASING MOISTURE IN FROM THE SOUTH DURING THE DAY ON MONDAY
AHEAD OF AN APPROACHING COLD FRONT. RECENT GFS AND ECMWF RUNS HAVE
REMAINED PRETTY CONSISTENT AND IN REASONABLE AGREEMENT WITH THE
TIMING OF THIS FRONT AS WELL AS WITH BRINGING PRECIP INTO THE AREA
OUT AHEAD OF THE FRONT DURING THE DAY. BUMPED UP THE POPS A BIT TO
REFLECT THIS INCREASED CONFIDENCE. FORECAST SOUNDINGS INDICATE THE
PRECIP WILL BE MAINLY SNOW...WITH THE EXCEPTION OF THE FAR SOUTH
WHERE SLIGHTLY WARMER TEMPERATURES MAY ALLOW SOME RAIN TO MIX IN
DURING THE AFTERNOON. POPS TAPER OFF ACROSS THE AREA AS THE SYSTEM
DEPARTS TUESDAY AFTERNOON.
THE REMAINDER OF THE EXTENDED PERIOD GETS RATHER COLD WITH A COUPLE
CANADIAN AIRMASSES DIVING INTO THE GREAT LAKES REGION. THE FIRST
WILL ARRIVE BEHIND THE FRONT LATE TUESDAY AND THE SECOND WILL WILL
ARRIVE THURSDAY INTO FRIDAY. FOR WEDNESDAY THRU FRIDAY...HIGHS WILL
GENERALLY BE IN THE 20S WITH LOWS IN THE TEENS TO SINGLE DIGITS...A
GOOD 10 TO 15 DEGREES BELOW CLIMATOLOGICAL NORMALS FOR THIS TIME OF
YEAR. COULD SEE SOME SNOW SHOWERS ACROSS THE NORTH ON THURSDAY.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
EARLY THIS EVENING...AN MVFR SC DECK PERSISTED AT ALL TAF SITES
EXCEPT KLCK WHERE CIGS WERE VFR. LATEST RADAR INDICATED
PRECIPITATION HAD BEGUN TO APPROACH FROM THE SW. BROUGHT
PRECIPITATION INTO KCVG AND KLUK AROUND 02Z WHICH IS A BIT FASTER
THAN PREVIOUS TAFS. ALSO INCLUDED A MIX OF -RASN FOR FIRST COUPLE
OF HOURS IN SW WITH WARMER TEMPERATURES THERE.
MODELS CONTINUE TO HANDLE THIS NEXT SURFACE WAVE/LOW IN SIMILAR
FASHION. THE SURFACE WAVE/LOW WILL CONTINUE TO APPROACH FROM THE
SOUTHWEST THIS EVENING. ANY IMPROVEMENT IN CIGS AHEAD OF THIS
FEATURE WILL BE SHORT LIVED AND CIGS SHOULD DROP BACK DOWN FAIRLY
QUICKLY THROUGH THE EVENING HOURS AS PCPN OVERSPREADS THE REGION
FROM THE SOUTHWEST. EXPECT SNOW EVERY WHERE AT ONSET EXCEPT FOR
KLUK/KCVG AS NOTED ABOVE. THE SURFACE LOW WILL STRENGTHEN A BIT
OVERNIGHT AS IT PASSES OFF TO OUR SOUTHEAST. THIS SHOULD RESULT IN
AN EXTENDED PERIOD OF SNOW AND IFR CIGS/VSBYS THROUGH THE
OVERNIGHT HOURS INTO THE FIRST PART OF SATURDAY. AS THE LOW PUSHES
OFF TO THE EAST THROUGH THE MORNING HOURS...PCPN WILL TAPER OFF TO
SCATTERED SNOW SHOWERS. HOWEVER...WITH LINGERING LOW LEVEL
MOISTURE...CIGS SHOULD REMAIN IFR TO MVFR THROUGH THE REMAINDER OF
THE PERIOD.
OUTLOOK...IFR CEILINGS AND VISIBILITIES ARE EXPECTED TO CONTINUE
INTO SUNDAY MORNING. IFR CEILINGS AND VISIBILITIES ARE AGAIN
EXPECTED WITH SNOW FROM MONDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 1 PM EST SATURDAY FOR OHZ042>046-
051>056-060>062-079-081-082-088.
WINTER STORM WARNING UNTIL 1 PM EST SATURDAY FOR OHZ063>065-
070>074-077-078-080.
KY...WINTER WEATHER ADVISORY UNTIL 1 PM EST SATURDAY FOR KYZ089-090-
094>100.
WINTER STORM WARNING UNTIL 1 PM EST SATURDAY FOR KYZ091>093.
IN...WINTER WEATHER ADVISORY UNTIL 1 PM EST SATURDAY FOR INZ050-058-
059.
WINTER STORM WARNING UNTIL 1 PM EST SATURDAY FOR INZ066-
073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...PARKER
SHORT TERM...CONIGLIO
LONG TERM...KURZ
AVIATION...PARKERHazardous weather outlook, Dec 28, 4:02 PM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EST FRI DEC 28 2012
INZ050-058-059-KYZ089-090-094>098-OHZ042>046-051>056-060>062-079-081-
082-088-292115-
WAYNE-FAYETTE IN-UNION IN-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-
BRACKEN-ROBERTSON-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
BROWN-ADAMS-PIKE-SCIOTO-
402 PM EST FRI DEC 28 2012
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTH CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077-078-080-292115-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-HIGHLAND-
402 PM EST FRI DEC 28 2012
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
OHZ026-034-035-292115-
HARDIN-MERCER-AUGLAIZE-
402 PM EST FRI DEC 28 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY TONIGHT
INTO SATURDAY MORNING. THIS SYSTEM WILL BRING SNOW TO THE
REGION...WITH 1 TO 3 INCHES OF SNOW EXPECTED BY SATURDAY MORNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS BY SATURDAY
AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS WILL BE LESS THAN AN INCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
KYZ099-100-292115-
MASON-LEWIS-
402 PM EST FRI DEC 28 2012
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
Winter Weather, Butler
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Butler forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Two to three inches of snow was measured across the county by various sources.
Winter Weather, Mercer
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Mercer forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
The county garage west of Celina measured 5 inches of snow. A public report of 4.5 inches came out of Coldwater.
Winter Weather, Auglaize
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Auglaize forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
A report from Wapakoneta had 2 inches of snowfall.
Winter Weather, Hardin
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Hardin forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
The county garage near Kenton measured 2 inches of snow.
Winter Weather, Shelby
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Shelby forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
A spotter in Fort Loramie, the cocorahs observer northwest of Anna, and a TV broadcast out of Botkins all had 2.8 inches of snowfall.
Winter Weather, Logan
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Logan forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A TV broadcast out of Bellefontaine showed 3 inches of snowfall.
Winter Weather, Darke
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Darke forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The county garage in Greenville measured 3 inches of snowfall.
Winter Weather, Preble
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Preble forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The cocorahs observer southwest of Eaton measured 2.2 inches of snow. The highway department east of town measured 2 inches, while the other cocorahs observer north of Eaton measured 1.9 inches.
Winter Weather, Miami
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Miami forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
A spotter northeast of Troy measured 3 inches of snow, as did the county garage southwest of the city.
Winter Weather, Montgomery
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
A spotter in Clayton and the cocorahs observer in Kettering measured 2.5 inches of snow. Another spotter in Union and the ASOS at the Dayton Airport both measured 2.2 inches.
Winter Weather, Champaign
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer at the Kiser Lake State Park measured 1.8 inches of snow. The county garage in Urbana reported 1.5 inches.
Winter Weather, Clark
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Clark forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
The county garage in Springfield reported 2 inches of snow. Both the cooperative and the cocorahs observer near Springfield measured 1.8 inches.
Winter Weather, Greene
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Greene forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A spotter in Cedarville measured 3.2 inches of snow. A TV broadcast out of Xenia showed 3 inches, while 2.8 inches was measured in Beavercreek by a spotter.
Winter Weather, Union
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Union forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
A spotter in Chuckery along the Madison/Union county line measured 4.6 inches of snow. The county garage in Marysville measured 1.5 inches.
Winter Weather, Delaware
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
The county garage northeast of Delaware measured 3 inches of snow.
Winter Weather, Licking
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Licking forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The county garage 5 miles southeast of Heath measured 4 inches of snow. Three inches was reported by the cooperative observer west of Buckeye Lake.
Winter Weather, Madison
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A spotter in Chuckery measured 4.6 inches of snow. The county garage 3 miles northeast of Lafayette measured 3 inches of snow.
Winter Weather, Franklin
- When
- December 28, 10:00 PM EST to December 29, 12:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- ASOS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
The Columbus Airport measured 5.1 inches of snow. A spotter in Worthington and a public report out of Canal Winchester both had 5 inches. A spotter in Dublin measured 4.7 inches.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Sneakerwave in California, December 28, 20122 deaths · 1 event
- Winter Storm and Winter Weather in Illinois, December 28 to 29, 201219 events
- Winter Storm in Ohio, December 28 to 29, 201214 events
- Heavy Snow and Winter Weather in Kentucky, December 28 to 29, 201211 events
- Winter Weather in North Carolina, December 28 to 29, 201210 events
- Winter Storm in Kentucky, December 28 to 29, 201210 events
- Winter Storm and Winter Weather in Missouri, December 28 to 29, 20129 events
- Heavy Snow in Indiana, December 28 to 29, 20128 events
- Winter Weather in Kentucky, December 28 to 29, 20128 events
- Winter Weather in Indiana, December 28 to 29, 20127 events
- Winter Storm and Winter Weather in Indiana, December 28 to 29, 20126 events
- Winter Weather in Indiana, December 28 to 29, 20126 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 425975, 425977, 425978, 425979, 425980, 425981, 425982, 425984, 425987, 425989, 425990, 425991, 425993, 425994, 425995, 425996, 425997, 425999.